Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 29, NWS Milwaukee, WI

May 17, 2006Dodge County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 17, 2006, 3:38 PM CDT for Dodge County, Wisconsin. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2006, 3:38 PM CDT (20:38 UTC)
Expired
May 17, 2006, 4:32 PM CDT
In force
54 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Dodge County, WI

The radar

The Milwaukee radar (KMKX), 49 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 12:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 172039
SVRMKX
WIC027-172145-
/O.NEW.KMKX.SV.W.0029.060517T2038Z-060517T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT WED MAY 17 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DODGE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 445 PM CDT

* AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTHEAST OF HUSTISFORD...OR ABOUT 6 MILES SOUTHWEST OF HARTFORD...
  AND MOVING SOUTHEAST AT 20 MPH. ANOTHER STORM WAS LOCATED 15 MILES 
  WEST OF WAUPUN MOVING SOUTHEAST AT 30 MPH. 

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4360 8841 4362 8897 4321 8899 4321 8845
      4321 8843

$$

MK
4 follow-up statements
000 
WWUS53 KMKX 172054
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CDT WED MAY 17 2006

WIC027-172145-
/O.CON.KMKX.SV.W.0029.000000T0000Z-060517T2145Z/
DODGE WI-
354 PM CDT WED MAY 17 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR DODGE COUNTY...

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BURNETT...OR ABOUT 6 MILES NORTHEAST OF BEAVER DAM...
MOVING SOUTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAYVILLE...DANVILLE...HORICON...THERESA...JUNEAU...LOWELL...
REESEVILLE...IRON RIDGE...CLYMAN...HUSTISFORD...WOODLAND...
RICHWOOD...RUBICON...NEOSHO...LEBANON AND ASHIPPUN.

THE STRONGEST PART OF THE STORM WILL AFFECT HORICON AND JUNEAU BY 
400 PM TO 405 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4360 8841 4362 8897 4321 8899 4321 8845
      4321 8843

$$

FOWLE
000 
WWUS53 KMKX 172106
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 PM CDT WED MAY 17 2006

WIC027-172145-
/O.CON.KMKX.SV.W.0029.000000T0000Z-060517T2145Z/
DODGE WI-
406 PM CDT WED MAY 17 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR DODGE COUNTY...

AT 406 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR JUNEAU...MOVING SOUTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RICHWOOD...RUBICON...NEOSHO...LEBANON AND ASHIPPUN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4360 8841 4362 8897 4321 8899 4321 8845
      4321 8843

$$

FOWLE
000 
WWUS53 KMKX 172119
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 PM CDT WED MAY 17 2006

WIC027-172145-
/O.CON.KMKX.SV.W.0029.000000T0000Z-060517T2145Z/
DODGE WI-
417 PM CDT WED MAY 17 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR DODGE COUNTY...

AT 417 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR CLYMAN...OR ABOUT 6 MILES NORTH OF
WATERTOWN...MOVING SOUTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RUBICON...NEOSHO...LEBANON AND ASHIPPUN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4360 8841 4362 8897 4321 8899 4321 8845
      4321 8843

$$

FOWLE
000 
WWUS53 KMKX 172132 RRA
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT WED MAY 17 2006

WIC027-172143-
/O.CAN.KMKX.SV.W.0029.000000T0000Z-060517T2145Z/
DODGE WI-
433 PM CDT WED MAY 17 2006

...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4360 8841 4362 8897 4321 8899 4321 8845
      4321 8843

$$

FOWLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 3:30 PM CDT, 8 minutes earlier.

Area forecast discussion, May 17, 3:30 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT WED MAY 17 2006

.DISCUSSION...FCST FOCUS IS ON SEVERE HAIL PRODUCING THUNDERSTORMS
ENDING EARLY THIS EVENING.

VERY LOW WET BULB ZERO VALUES AROUND 6 THOUSAND FT.  STEEP LAPSE
RATES WITH COLD MID LEVEL TEMPERATURES...GENERATING CAPES OF
500-1000 J/KG. THIS ENOUGH FOR HAIL UP TO GOLF BALL.  HOWEVER MUCH
OF THE HAIL IS AROUND 1/2 INCH.  SOME WIND GUST POTENTIAL WITH JET
MAX PUSHING ACROSS MAINLY IOWA TO THE SW PORTIONS OF THE FORECAST
AREA.  GOOD UPPER DIFLUENCE ACROSS ESPECIALLY EASTERN PORTION OF
FORECAST AREA.  BULK RICHARDSON NUMBERS IN THE LOWER 20S.  HOWEVER
EHIS ARE RATHER LOW.

WATER VAPOR SHOWS STG VORT CENTER MOVING ACROSS THE FORECAST AREA.
AS VORT MOVES OFF...AND LOSS OF SURFACE HEATING...EXPECT
THUNDERSTORMS TO DIMINISH DURING THE EARLY EVENING.

QUESTION FOR THU IS TO WHETHER TO PULL THE SMALL CHANCES OF SHOWERS
OUT.  BUFKIT FORECAST NAM SOUNDINGS SMALL CAPE AROUND 100 J/KG.
STEEP LOW LEVEL LAPSE RATES AND CYCLONIC CIRCULATION AROUND
DEEPENING UPPER LOW OVER THE EASTERN GREAT LAKES. GUID POPS ONLY
AROUND 10 PERCENT. WILL KEEP THE DREADED SLIGHT CHANCE WORDING FOR
THU AFTN TO HANDLE THIS.

NORTHWEST UPPER FLOW ON FRI THROUGH SUNDAY. SMALL CHANCE OF SHOWERS
SATURDAY...BUT LOW LEVEL FLOW WEAK...AND VORTS PRODUCING IT MAY BE
CONVECTIVE FEEDBACK.

12Z GFS IS TRENDING TOWARD THE EC MODEL RUNS WITH LESS OF A
NORTHWEST FLOW IN THE LATER PERIODS.  TRENDED THAT WAY...BUT WILL
NOT WARM THINGS UP TOO MUCH AS LOW LEVEL EAST FLOW MAY SET UP.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

HENTZ
Hazardous weather outlook, May 17, 12:50 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1250 PM CDT WED MAY 17 2006

WIZ046-047-051-052-056>060-062>072-181000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1250 PM CDT WED MAY 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH UNTIL 7 PM CDT. EXPECT STRONG TO SEVERE
THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS ALL OF SOUTHEAST AND
SOUTH-CENTRAL WISCONSIN AS A COLD FRONT DROPS SOUTHWARD THROUGH THE
AREA. THE PRIMARY THREATS WILL BE LARGE HAIL UP TO GOLF BALL SIZE
AND DAMAGING WIND GUSTS OVER 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE FOR THUNDERSTORMS IS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND TONIGHT.

LMZ643>646-665-181000-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
1250 PM CDT WED MAY 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH UNTIL 7 PM CDT. EXPECT STRONG TO SEVERE
THUNDERSTORMS TO DEVELOP THIS AFTERNOON ALONG THE SHORELINE OF LAKE
MICHIGAN AS A COLD FRONT DROPS SOUTHWARD THROUGH THE AREA. THE
PRIMARY THREATS WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING
WINDS OVER 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE NEXT CHANCE FOR THUNDERSTORMS IS TUESDAY.

FOWLE

In the hours before

Local storm report, May 17, 2:43 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 PM CDT WED MAY 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             PLYMOUTH                43.75N 87.97W
05/17/2006  M1.75 INCH       SHEBOYGAN          WI   TRAINED SPOTTER

&&

GD
Special weather statement, May 17, 2:48 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 PM CDT WED MAY 17 2006

WIZ046-047-051-052-056>060-062>072-172030-
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-
RACINE WI-KENOSHA WI-DANE WI-
248 PM CDT WED MAY 17 2006

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

SEVERAL CLUSTERS OF THUNDERSTORMS WERE MOVING SOUTHEAST AT 35 MPH
THROUGH THE THE EASTERN HALF OF WISCONSIN. AS THE ATMOSPHERE WARMS
UP THIS AFTERNOON...ANY OF THE STORMS CAN BECOME SEVERE AND GENERATE
STRONG WINDS OF 60 TO 70 MPH AND LARGE HAIL UP TO 2 INCHES IN
DIAMETER.

THROUGH 330 PM...THE STRONGEST STORMS WILL AFFECT THE COUNTIES OF
SHEBOYGAN...COLUMBIA...DODGE...FOND DU LAC...AND JEFFERSON.

MANY OF THE STRONGER STORMS WILL GENERATE HAIL OF 1/4 TO 1/2 INCH IN
DIAMETER AND PERHAPS WIND GUSTS TO 50 MPH. OF COURSE...IF A STORM
BECOMES SEVERE IT WILL GENERATE EVEN LARGER HAIL AND STRONGER WINDS.

INTENSE LIGHTNING MAY OCCUR WITH THE STRONGEST STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AS
WELL AS ANY METAL OBJECTS. MOVE INDOORS IF POSSIBLE. WHEN
INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING
TELEPHONES UNLESS IT IS AN EMERGENCY.

KAPELA
Local storm report, May 17, 2:59 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 PM CDT WED MAY 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             DEFOREST                43.25N 89.35W
05/17/2006  M1.75 INCH       DANE               WI   TRAINED SPOTTER

&&

GD
Special weather statement, May 17, 3:14 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT WED MAY 17 2006

WIZ046-047-051-052-056>060-062>072-172045-
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-
RACINE WI-KENOSHA WI-DANE WI-
314 PM CDT WED MAY 17 2006

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

SEVERAL CLUSTERS OF THUNDERSTORMS WERE MOVING SOUTHEAST AT 35 MPH
THROUGH THE THE EASTERN HALF OF WISCONSIN. AS THE ATMOSPHERE WARMS
UP THIS AFTERNOON...ANY OF THE STORMS CAN BECOME SEVERE AND GENERATE
STRONG WINDS OF 60 TO 70 MPH AND LARGE HAIL UP TO 2 INCHES IN
DIAMETER.

THROUGH 345 PM...THE STRONGEST STORMS WILL AFFECT THE COUNTIES OF
WASHINGTON...OZAUKEE...DANE...JEFFERSON...AND WALWORTH COUNTIES.

MANY OF THE STRONGER STORMS WILL GENERATE HAIL OF 1/4 TO 1/2 INCH IN
DIAMETER AND PERHAPS WIND GUSTS TO 50 MPH. OF COURSE...IF A STORM
BECOMES SEVERE IT WILL GENERATE EVEN LARGER HAIL AND STRONGER WINDS.

INTENSE LIGHTNING MAY OCCUR WITH THE STRONGEST STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AS
WELL AS ANY METAL OBJECTS. MOVE INDOORS IF POSSIBLE. WHEN
INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING
TELEPHONES UNLESS IT IS AN EMERGENCY.

KAPELA
Local storm report, May 17, 3:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT WED MAY 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             BEAVER DAM              43.46N 88.84W
05/17/2006  E0.50 INCH       DODGE              WI   TRAINED SPOTTER

            REPORTED ON THE WEST SIDE OF BEAVER DAM LAKE.

&&

GD
Local storm report, May 17, 3:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT WED MAY 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             MADISON                 43.08N 89.39W
05/17/2006  M0.50 INCH       DANE               WI   ASOS

&&

GD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 2:06 PM CDTSevere Thunderstorm WarningMKXSheboygan54 min
May 17, 2:09 PM CDTSpecial Marine WarningMKX51 min
May 17, 2:38 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge31 min
May 17, 2:47 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane43 min
May 17, 2:51 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Ozaukee, Sheboygan, Washington54 min
May 17, 2:57 PM CDTSpecial Marine WarningMKX2 hr
May 17, 3:16 PM CDTSevere Thunderstorm WarningMKXKenosha, Walworth29 min
May 17, 3:26 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson38 min
May 17, 3:52 PM CDTSevere Thunderstorm WarningMKXRock41 min
May 17, 4:02 PM CDTSevere Thunderstorm WarningMKXWaukesha39 min
May 17, 4:09 PM CDTSevere Thunderstorm WarningMKXRacine11 min
May 17, 4:11 PM CDTSevere Thunderstorm WarningMKXWalworth46 min
May 17, 4:46 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine17 min
May 17, 4:55 PM CDTSpecial Marine WarningMKX21 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.